information
Storm damage recovery

Joint Pedestrian and Bicycle Advisory Committee - March 2023 Meeting

Public Meeting
March 2023 joint meeting of the Portland Pedestrian and Bicycle Advisory Committees.
6:00 pm 8:30 pm
Available Online

Connection Instructions

After registering, you will receive a confirmation email containing information about joining the webinar. Please note this joint meeting is scheduled during the bicycle advisory committee's recurring meeting time and uses the regular bicycle meeting link.

Agenda

6:00-6:10 – Public Comment (10 min)

6:10-6:30 – Hot Topics/ Updates and Announcements/Committee Business (20 min)

6:30-7:00 – Update on SE Powell Blvd (30 min)
Zef Wagner, Anthony Buczek, Dana Dickman, & Wendy Cawley (PBOT)
PBOT planning and engineering staff will give the PAC and BAC an update on the collaborative effort with ODOT to improve safety on SE Powell Blvd at 26th Ave and other locations along Powell between the Ross Island Bridge and I-205. This briefing will cover recently completed improvements at SE 26th Ave & Powell Blvd near Cleveland High School, as well as mid- to long-term safety improvements all along the corridor to address various identified issues and needs. Staff will also give an update on the process underway for developing a cost of jurisdictional transfer to make sure PBOT and ODOT have agreement on what would be needed for a legislative transfer to occur. There are no specific asks of the PAC or BAC at this time, just providing an information briefing and getting general feedback.

7:00-7:20 – RTP Update discussion time (20 min)
Eric Hesse, Zef Wagner (PBOT)
At the February modal committee meetings, PBOT staff presented about our engagement in Metro's Regional Transportation Plan (RTP) process then followed up, providing committee members with the list of projects we needed to submit in order to meet Metro's initial process deadline. This additional agenda time will include a presentation on more details and time for committee questions, feedback, and discussion to help staff consider making potential adjustments to the lists.

7:20-7:35 – Freight Plan Update (15 min)
Francesca Jones, Gabriela Giron, Sean Doyle (PBOT)
The 2040 Portland Freight Plan (2040Freight) is an update of the City’s 2006 Freight Master Plan that will guide PBOT to support safe, equitable, efficient, and sustainable urban freight over the next 20 years. After tremendous community, stakeholder, and collaborative agency partner engagement, there will be a 2040Freight Public Review Draft of the plan out for your full review and feedback, to be released early this month. The project team will preview key elements of the plan and important feedback points, asking for your participation in a survey to provide your own feedback as well as your help to get the word out about this important full review opportunity.

7:35-7:55– Modal Committee Evaluation, additional detail (20 min)
Francesca Jones (PBOT)
In 2022, modal committee members (bicycle, freight, and pedestrian), alumni, and staff began participating in an effort to look deeper at what’s working and what should change across the modal committee system as a whole and at what could be possible for making lasting and impactful changes for the future of our engagement with local transportation advocates. The project team will share what was learned in the public/ all modal committee workshop and transportation justice focus groups that took place at the end of last year, asking for suggestions of edits, clarifications, and additions to the summaries, as well as general perspectives on timing and what’s next.

7:55-8:30 – Building a Better 82nd Ave (35 min)
Julia Reed, Mike Serritella (PBOT), and Zachary Lauritzen (Oregon Walks)
PBOT planners Julia Reed and Mike Serritella will provide an overview of the Building a Better 82nd Ave program including funded near-term investments in the works for 82nd Avenue and ongoing planning efforts to further invest in the corridor. This presentation will include a look at the Critical Fixes projects including new street lighting, new and upgraded pedestrian and bike-friendly crossings of 82nd Ave, sidewalk and ADA improvements, tree-lined medians, and other investments to improve safety of all roadway users. This presentation will also include a preview of ideas and strategies to further invest in the pedestrian realm and improve access to key destinations for people biking in the 82nd Avenue corridor.

Meeting Minutes

Contact

Gena Gastaldi

PBOT Pedestrian Realm Coordinator